메뉴 건너뛰기




Volumn 28, Issue 2, 1996, Pages 525-539

Random discrete distributions invariant under size-biased permutation

Author keywords

Exchangeable random partition; Generalized dirichlet distribution; Residual allocation model

Indexed keywords


EID: 0001191605     PISSN: 00018678     EISSN: None     Source Type: Journal    
DOI: 10.1017/S0001867800048606     Document Type: Article
Times cited : (106)

References (23)
  • 2
    • 84947379310 scopus 로고
    • Concepts of independence for proportions with a generalization of the Dirichlet distribution
    • CONNOR, R. J. AND MOSIMANN, J. E. (1969) Concepts of independence for proportions with a generalization of the Dirichlet distribution. J. Amer. Statist. Assoc. 64, 194-206.
    • (1969) J. Amer. Statist. Assoc. , vol.64 , pp. 194-206
    • Connor, R.J.1    Mosimann, J.E.2
  • 3
    • 0011343308 scopus 로고
    • The heaps process, libraries and size biased permutations
    • DONNELLY, P. (1991) The heaps process, libraries and size biased permutations. J. Appl. Prob. 28, 322-335.
    • (1991) J. Appl. Prob. , vol.28 , pp. 322-335
    • Donnelly, P.1
  • 4
    • 38249024666 scopus 로고
    • Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex
    • DONNELLY, P. AND JOYCE, P. (1989) Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex. Stock. Proc. Appl. 31, 89-103.
    • (1989) Stock. Proc. Appl. , vol.31 , pp. 89-103
    • Donnelly, P.1    Joyce, P.2
  • 6
    • 0002357984 scopus 로고
    • Population genetics theory - The past and the future
    • ed. S. Lessard. University of Montreal Press, Montreal
    • EWENS, W. J. (1988) Population genetics theory - the past and the future. In Mathematical and Statistical Problems in Evolution. ed. S. Lessard. University of Montreal Press, Montreal.
    • (1988) Mathematical and Statistical Problems in Evolution
    • Ewens, W.J.1
  • 7
    • 0000169957 scopus 로고
    • Asymptotic behavior of Bayes estimates
    • FABIUS, J. (1964) Asymptotic behavior of Bayes estimates. Math. Statist. 35, 846-856.
    • (1964) Math. Statist. , vol.35 , pp. 846-856
    • Fabius, J.1
  • 8
    • 0000202123 scopus 로고
    • On the asymptotic behavior of Bayes estimates in the discrete case
    • FREEDMAN, D. (1963) On the asymptotic behavior of Bayes estimates in the discrete case. Ann. Math. Statist. 34, 1386-1403.
    • (1963) Ann. Math. Statist. , vol.34 , pp. 1386-1403
    • Freedman, D.1
  • 9
    • 0040207172 scopus 로고
    • Size-biased filtering of Poisson-Dirichlet samples with an application to partition structures in genetics
    • HOPPE, F. M. (1986) Size-biased filtering of Poisson-Dirichlet samples with an application to partition structures in genetics. J. Appl. Prob. 23, 1008-1012.
    • (1986) J. Appl. Prob. , vol.23 , pp. 1008-1012
    • Hoppe, F.M.1
  • 10
    • 0001688105 scopus 로고
    • On a constant arising in the theory of symmetric groups and on Poisson-Dirichlet measures
    • IGNATOV, T. (1982) On a constant arising in the theory of symmetric groups and on Poisson-Dirichlet measures. Theory Prob. Appl. 27, 136-147.
    • (1982) Theory Prob. Appl. , vol.27 , pp. 136-147
    • Ignatov, T.1
  • 11
    • 0002453994 scopus 로고
    • Random discrete distributions
    • KINGMAN, J. F. (1975) Random discrete distributions. J. R. Statist. Soc. B 37, 1-22.
    • (1975) J. R. Statist. Soc. B , vol.37 , pp. 1-22
    • Kingman, J.F.1
  • 12
    • 84927129559 scopus 로고
    • The representation of partition structures
    • KINGMAN, J. F. (1978) The representation of partition structures. J. London Math. Soc. 18, 374-380.
    • (1978) J. London Math. Soc. , vol.18 , pp. 374-380
    • Kingman, J.F.1
  • 13
  • 15
    • 0001451142 scopus 로고
    • Diversity as a concept and its implications for random communities
    • PATIL, G. P. AND TAILLIE, C. (1977) Diversity as a concept and its implications for random communities. Bull. Int. Statist. Inst. XLVII, 497-515.
    • (1977) Bull. Int. Statist. Inst. , vol.47 , pp. 497-515
    • Patil, G.P.1    Taillie, C.2
  • 16
    • 0001902647 scopus 로고
    • Size-biased sampling of Poisson point processes and excursions
    • PERMAN, M., PITMAN, J. AND YOR, M. (1992) Size-biased sampling of Poisson point processes and excursions. Prob. Theory Rel. Fields 92, 21-39.
    • (1992) Prob. Theory Rel. Fields , vol.92 , pp. 21-39
    • Perman, M.1    Pitman, J.2    Yor, M.3
  • 17
    • 21844504293 scopus 로고
    • Exchangeable and partially exchangeable random partitions
    • PITMAN, J. (1995) Exchangeable and partially exchangeable random partitions. Prob. Theory Rel. Fields 102, 145-158.
    • (1995) Prob. Theory Rel. Fields , vol.102 , pp. 145-158
    • Pitman, J.1
  • 18
    • 0040801503 scopus 로고
    • The two-parameter generalization of Ewens' random partition structure
    • Dept. Statistics, U.C. Berkeley
    • PITMAN, J. (1992) The two-parameter generalization of Ewens' random partition structure. Technical Report 345. Dept. Statistics, U.C. Berkeley.
    • (1992) Technical Report 345
    • Pitman, J.1
  • 19
    • 85016261271 scopus 로고    scopus 로고
    • The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator
    • to appear
    • PITMAN, J. AND YOR, M. (1996) The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator. Ann. Prob. (to appear).
    • (1996) Ann. Prob.
    • Pitman, J.1    Yor, M.2
  • 20
    • 0009425346 scopus 로고    scopus 로고
    • Random discrete distributions derived from self-similar random sets
    • Paper 4
    • PITMAN, J. AND YOR, M. (1996) Random discrete distributions derived from self-similar random sets. Electronic J. Prob. 1, Paper 4. (http://math.washington.edu/∼ejpecp/EjpVol1/paper4.abs.html)
    • (1996) Electronic J. Prob. , vol.1
    • Pitman, J.1    Yor, M.2
  • 21
    • 0001276580 scopus 로고
    • The stationary distribution of the infinitely-many neutral alleles diffusion model
    • WATTERSON, G. A. (1976) The stationary distribution of the infinitely-many neutral alleles diffusion model. J. Appl. Prob. 13, 639-651.
    • (1976) J. Appl. Prob. , vol.13 , pp. 639-651
    • Watterson, G.A.1
  • 22
    • 0000479496 scopus 로고
    • Predicting the unpredictable
    • ZABELL, S. L. (1992) Predicting the unpredictable. Synthese 90, 205-232.
    • (1992) Synthese , vol.90 , pp. 205-232
    • Zabell, S.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.